Relative regular objects in categories

S. Dăscălescu, C. Năstăsescu, A. Tudorache, L. Dăuş

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

We define the concept of a regular object with respect to another object in an arbitrary category. We present basic properties of regular objects and we study this concept in the special cases of abelian categories and locally finitely generated Grothendieck categories. Applications are given for categories of comodules over a coalgebra and for categories of graded modules, and a link to the theory of generalized inverses of matrices is presented. Some of the techniques we use are new, since dealing with arbitrary categories allows us to pass to the dual category.

Original languageEnglish
Pages (from-to)567-577
Number of pages11
JournalApplied Categorical Structures
Volume14
Issue number5-6
DOIs
Publication statusPublished - Dec 2006
Externally publishedYes

Keywords

  • Abelian categories
  • Arbitrary category
  • Grothendieck categories

ASJC Scopus subject areas

  • Theoretical Computer Science
  • General Computer Science

Fingerprint

Dive into the research topics of 'Relative regular objects in categories'. Together they form a unique fingerprint.

Cite this